MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX OXYGEN AND MEDICATION DELIVERY CONNECTOR; CONNECTOR, AIRWAY (EXTENSION)

SMITHS MEDICAL ASD, INC. PORTEX OXYGEN AND MEDICATION DELIVERY CONNECTOR; CONNECTOR, AIRWAY (EXTENSION)
Model Number 66-1991
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the it was so challenging for the doctor to remove the scope from the swivel connector, the device sheared.Concomitant medical products/therapies reported were: (b)(4).There has been no report of patient injury or no observable clinical symptoms or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
Device manufacture date and 510k are unknown, no information has been provided to date.Investigation, including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other, other text: additional information is provided in h.2., and h.6.Product was not returned, and no photographic evidence provided to aid in this investigation.As a result, product evaluation and problem confirmation cannot be performed.The root cause for this event is unknown.No lot number reported for the device history record review to be performed for all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.

Brand Name
PORTEX OXYGEN AND MEDICATION DELIVERY CONNECTOR
Common Device Name
CONNECTOR, AIRWAY (EXTENSION)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16472896
Report Number3012307300-2023-01949
Device Sequence Number12697224
Product Code BZA
UDI-Device Identifier10788942619913
UDI-Public10788942619913
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66-1991
Device Catalogue Number66-1991
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date03/02/2023
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown